Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




164 Publications

2017 | Conference Paper | IST-REx-ID: 833   OA
Streaming algorithm for Euler characteristic curves of multidimensional images
T. Heiss, H. Wagner, in:, M. Felsberg, A. Heyden, N. Krüger (Eds.), Springer, 2017, pp. 397–409.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065   OA
Pushdown reachability with constant treewidth
K. Chatterjee, G.F. Osang, Information Processing Letters 122 (2017) 25–29.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 718   OA
Expected sizes of poisson Delaunay mosaics and their discrete Morse functions
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
View | Files available | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 707   OA
A tight estimate for the waist of the ball
A. Akopyan, R. Karasev, Bulletin of the London Mathematical Society 49 (2017) 690–693.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 909   OA
On the lengths of curves passing through boundary points of a planar convex shape
A. Akopyan, V. Vysotsky, The American Mathematical Monthly 124 (2017) 588–596.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed